Publication Type:

Journal Article

Source:

Physics Letters A, Elsevier, Volume 125, Number 9, p.465–468 (1987)

URL:

http://www.sciencedirect.com/science/article/pii/0375960187901861

Abstract:

We study the period-doubling bifurcations to chaos in a logistic map with a nonlinearly modulated parameter and show that the bifurcation structure is modified significantly. Using the renormalisation method due to Derrida et al. we establish the universal behaviour of the system at the onset of chaos.

Cite this Research Publication

K. P. Harikrishnan and Dr. V . M. Nandakumaran, “Universal behaviour in a “modulated” logistic map”, Physics Letters A, vol. 125, pp. 465–468, 1987.

It appears your Web browser is not configured to display PDF files. Download adobe Acrobat or click here to download the PDF file.

207
PROGRAMS
OFFERED
5
AMRITA
CAMPUSES
15
CONSTITUENT
SCHOOLS
A
GRADE BY
NAAC, MHRD
9th
RANK(INDIA):
NIRF 2017
150+
INTERNATIONAL
PARTNERS